On mixing in the class of quadratic stochastic operators - Publikacja - MOST Wiedzy

Wyszukiwarka

On mixing in the class of quadratic stochastic operators

Abstrakt

We study different types of limit behavior of quadratic stochastic operators acting on ℓ^1 (or ℓ^1_d) spaces in both strong and uniform topologies. The main motif of the paper is to express the uniform and strong asymptotic stability of the quadratic stochastic operator in terms of convergence of the associated (linear) nonhomogeneous Markov chain. We also examine which type of uniform convergence of iterates of the quadratic stochastic operator is prevalent.

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS nr 86, strony 95 - 113,
ISSN: 0362-546X
Język:
angielski
Rok wydania:
2013
Opis bibliograficzny:
Bartoszek W., Pułka M.: On mixing in the class of quadratic stochastic operators// NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. -Vol. 86, (2013), s.95-113
Weryfikacja:
Politechnika Gdańska

wyświetlono 9 razy

Publikacje, które mogą cię zainteresować

Meta Tagi